Specifying the systematic risk of portfolios : a closed form solution
RAIRO - Operations Research - Recherche Opérationnelle, Tome 19 (1985) no. 3, pp. 243-246
Cet article a éte moissonné depuis la source Numdam
@article{RO_1985__19_3_243_0,
author = {Karney, D. F. and Morse, J. N. and Ben-Israel, A.},
title = {Specifying the systematic risk of portfolios : a closed form solution},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {243--246},
year = {1985},
publisher = {EDP-Sciences},
volume = {19},
number = {3},
mrnumber = {815869},
zbl = {0572.90105},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RO_1985__19_3_243_0/}
}
TY - JOUR AU - Karney, D. F. AU - Morse, J. N. AU - Ben-Israel, A. TI - Specifying the systematic risk of portfolios : a closed form solution JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 1985 SP - 243 EP - 246 VL - 19 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/RO_1985__19_3_243_0/ LA - en ID - RO_1985__19_3_243_0 ER -
%0 Journal Article %A Karney, D. F. %A Morse, J. N. %A Ben-Israel, A. %T Specifying the systematic risk of portfolios : a closed form solution %J RAIRO - Operations Research - Recherche Opérationnelle %D 1985 %P 243-246 %V 19 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/RO_1985__19_3_243_0/ %G en %F RO_1985__19_3_243_0
Karney, D. F.; Morse, J. N.; Ben-Israel, A. Specifying the systematic risk of portfolios : a closed form solution. RAIRO - Operations Research - Recherche Opérationnelle, Tome 19 (1985) no. 3, pp. 243-246. http://geodesic.mathdoc.fr/item/RO_1985__19_3_243_0/